Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 340, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 21, 2014, 5:15 PM CDT for Lawrence County, Mississippi. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2014, 5:15 PM CDT (22:15 UTC)
- Expired
- Aug 21, 2014, 5:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lawrence County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 5:35 PM CDT | TSTM WND DMG | 4 W Hebron, MS | TREES DOWNED ACROSS CROOKED CREEK RD. |
| Aug 21, 5:40 PM CDT | TSTM WND DMG | New Hebron, MS | POWER POLES DOWNED AND TREES DOWNED IN THE TOWN OF NEW HEBRON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1029 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
924
WUUS54 KJAN 212215
SVRJAN
MSC077-212245-
/O.NEW.KJAN.SV.W.0340.140821T2215Z-140821T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT THU AUG 21 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 545 PM CDT
* AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WANILLA...
AND WAS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LAWRENCE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3173 9018 3174 8997 3157 8998 3156 8998
3156 9018
TIME...MOT...LOC 2216Z 180DEG 0KT 3165 9006
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
775
WWUS54 KJAN 212231
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT THU AUG 21 2014
MSC077-212245-
/O.CON.KJAN.SV.W.0340.000000T0000Z-140821T2245Z/
LAWRENCE MS-
531 PM CDT THU AUG 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LAWRENCE COUNTY UNTIL 545 PM CDT...
AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WANILLA...AND
WAS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OMA AND NEW HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3173 9018 3174 8997 3157 8998 3156 8998
3156 9018
TIME...MOT...LOC 2232Z 180DEG 0KT 3165 9006
HAIL...0.88IN
WIND...60MPH
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 4:15 PM CDT, 1 hour earlier.
Area forecast discussion, Aug 21, 4:15 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 415 PM CDT THU AUG 21 2014 .DISCUSSION...A MESOSCALE CONVECTIVE VORT LEFTOVER FROM CONVECTION YESTERDAY HAS HELPED TO SPUR SCATTERED TO NUMEROUS SHOWERS AND STORMS IN THE LAST SEVERAL HOURS...FOCUSED ACROSS CENTRAL LA AND FAR SOUTHWESTERN MS. ELSEWHERE THE EFFECT OF THE PREVAILING AND STRENGTHENING RIDGE ALOFT IS KEEPING CONVECTION ISOLATED AT BEST. THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS ANTICIPATE CONVECTION TO REMAIN MOST CONCENTRATED OVER SOUTHWESTERN ZONES WITH LITTLE IMPETUS TO LINGER MUCH PAST SUNSET. WE WILL BE WATCHING MORE VIGOROUS CELLS CLOSELY OVER THE NEXT FEW HOURS FOR MICROBURST POTENTIAL SINCE THE ENVIRONMENT IS SOMEWHAT SUPPORTIVE OF ENHANCED DOWNDRAFTS. ANY SEVERE ACTIVITY SHOULD BE EXTREMELY ISOLATED AT BEST AND THUS NOTHING WILL BE MENTIONED IN THE HWO. THE PATCHY RAINFALL IN WESTERN ZONES THIS AFTERNOON IS HELPING TO BREAK THE HEAT A BIT IN THOSE AREAS...BUT ELSEWHERE HOT AND MUGGY CONDITIONS ARE LEADING TO HEAT INDEX VALUES RANGING FROM 100 TO 105 CURRENTLY. MUGGY AND UNCOMFORTABLE CONDITIONS WILL PERSIST INTO THIS EVENING BUT CONDITIONS SHOULD COOL DOWN ENOUGH LATE TONIGHT TO KEEP HEAT ADVISORIES FROM BECOMING NECESSARY (SINCE LOW TEMPS REMAINING ABOVE 75 ARE ALSO CRITERIA TO MEET ADVISORY STATUS). TOMORROW AND INTO THE WEEKEND THE PREVIOUSLY-MENTIONED RIDGE WILL BE AN EVEN BIGGER PLAYER...INCREASING HEAT AND DOING A BETTER JOB AT SUPPRESSING AFTERNOON CONVECTION. MAV HIGHS IN THE MID TO UPPER 90S TOMORROW THROUGH THE WEEKEND LOOK MAINLY ON TRACK WITH LOW TEMPERATURES STILL EXPECTED TO REMAIN UNDER WHAT IS NEEDED TO SATISFY HEAT ADVISORY CRITERIA. AFTER TODAY ANY ISOLATED AFTERNOON SHOWERS AND STORMS IN OUR REGION SHOULD BE CONFINED TO FAR SOUTHERN AREAS...SOMEWHAT TIED TO SEABREEZE BOUNDARIES CASCADING NORTH FROM THE COAST. /BB/ && .PREV DISCUSSION... /ISSUED 400 AM CDT THU AUG 21 2014/ LONG TERM...MONDAY THROUGH WEDNESDAY...AS WE GO INTO NEXT WEEK DEEP MOISTURE WILL BUILD ACROSS THE REGION FROM THE EAST. THIS WILL GIVE THE REGION A BREAK IN WARM AFTERNOON HIGH TEMPERATURES. THUS 850MB TEMPS WILL COOL SOME INTO THE MIDDLE 20S DEGREE C. RAIN CHANCES WILL PICK UP AS DEEP TROPICAL MOISTURE BUILDS ACROSS THE REGION AND PWATS WILL INCREASE TO AROUND 2.2 INCHES. THERE WILL BE DECENT INSTABILITY FOR SOME CONVECTIVE CHANCES FROM MONDAY THROUGH WEDNESDAY WITH SOME LOCALLY HEAVY RAINFALL POTENTIAL. THE MEAN RIDGING WILL FLUCTUATE SOME DURING THE UPCOMING WORK WEEK. AS FAR AS THE TROPICS ARE CONCERNED MODELS ARE GENERALLY TRENDING TOWARD KEEPING TROPICAL SYSTEMS AWAY FROM THE GULF OF MEXICO...PUSHING THEN OFF THE EAST COAST. HOWEVER...WE WILL STILL BE MONITORING THE SITUATION CLOSELY AS A FEW GFS AND EUROPEAN ENSEMBLE MEMBERS DO STILL MANAGE TO PUSH TROPICAL LOWS INTO THE GULF AS THEY AVOID BEING PICKED UP BY THE TROUGH TO THE NORTH. AS FAR AS MODEL DIFFERENCES GO MOST OF THE ENSEMBLES... EURO...NAVY AND UK MODELS KEEP THE MEAN RIDGE DOMINANT OVER OUR REGION. THE GFS TRIED TO BRING AN UPPER TROUGH OVER THE CENTRAL PLAINS AND EVENTUALLY PUSHED A FRONT TOWARD THE REGION FOR THE LATER PART OF THE WORK WEEK...WHICH SEEMS TO BE AN OUTLIER. MODELS WERE IN GENERAL AGREEMENT WITH THE WEEKEND HEAT AND INCREASE IN TROPICAL MOISTURE FROM THE EAST FOR NEXT WEEK. ALL IN ALL...DID NOT MAKE TOO MANY LARGE DEVIATIONS FROM MEX POPS AND TEMPS THROUGH THE EXTENDED PERIOD. /17/BB/ && .AVIATION...VFR CONDS CURRENTLY PREVAIL AT ALL TAF SITES AND WILL CONTINUE AT MOST INTO THE EVENING. SHOWERS/STORMS ARE PSBL AT MAINLY IN W TO SW MS TO NE LA...WHICH COULD POTENTIALLY BRING DOWN KGLH/KJAN TO MVFR/IFR CEILINGS BRIEFLY AROUND 20-23Z. WINDS WILL BE LIGHT MAINLY FROM THE W TO SW AROUND 4-8KTS THIS AFTERNOON. /DC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 97 74 97 / 13 8 8 10 MERIDIAN 72 97 72 98 / 12 9 10 9 VICKSBURG 72 96 72 97 / 13 7 4 8 HATTIESBURG 74 97 74 98 / 13 19 8 19 NATCHEZ 73 94 73 95 / 13 14 4 14 GREENVILLE 74 97 73 98 / 12 5 4 2 GREENWOOD 73 97 72 98 / 11 5 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/DC/17
Hazardous weather outlook, Aug 21, 2:33 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 233 PM CDT THU AUG 21 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 221945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 233 PM CDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY... EXCESSIVE HEAT THREAT...ELEVATED TIMING...FRIDAY THERE IS AN ELEVATED RISK FOR DANGEROUS AFTERNOON HEAT AND HUMIDITY LEVELS FRIDAY AS MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO BE 101 TO 105 DEGREES OVER THE ENTIRE OUTLOOK AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... MAXIMUM HEAT INDEX VALUES RANGING BETWEEN 103 AND 108 ARE EXPECTED TO CONTINUE OVER THE ENTIRE OUTLOOK AREA EACH AFTERNOON THIS WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 19 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 5 CONSECUTIVE DAYS. HIGH...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE DAYS. ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES FOR ONE TO THREE DAYS. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE DAYS. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 21, 4:41 PM CDT, 34 minutes before
MSZ062-063-212210- LINCOLN MS-LAWRENCE MS- 441 PM CDT THU AUG 21 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 441 PM CDT THU AUG 21 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER EAST LINCOLN AT 442 PM CDT... MOVING NORTH AT 5 MPH. PEOPLE IN WEST CENTRAL LAWRENCE AND EAST CENTRAL LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3160 9028 3158 9015 3142 9020 3145 9033 TIME...MOT...LOC 2142Z 192DEG 3KT 3149 9027 JA
Local storm report, Aug 21, 5:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 11 NW BROOKHAVEN 31.72N 90.56W
08/21/2014 COPIAH MS PUBLIC
TREES AND POWER LINES DOWNED NEAR JACKSON LIBERTY RD AND
MIDWAY RD.
&&
DLSpecial weather statement, Aug 21, 5:06 PM CDT, 9 minutes before
MSZ063-212235- LAWRENCE MS- 506 PM CDT THU AUG 21 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 506 PM CDT THU AUG 21 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF WANILLA AT 507 PM CDT...MOVING NORTH AT 10 MPH. PEOPLE IN CENTRAL LAWRENCE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3170 9015 3172 8999 3152 9000 3158 9011 TIME...MOT...LOC 2207Z 177DEG 7KT 3165 9006 JA
Special weather statement, Aug 21, 5:08 PM CDT, 7 minutes before
LAZ024-026-212240- CONCORDIA LA-CATAHOULA LA- 508 PM CDT THU AUG 21 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 508 PM CDT THU AUG 21 2014 ...STRONG STORMS OVER CATAHOULA AND CONCORDIA PARISHES... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF WEST FERRIDAY AT 508 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL CATAHOULA AND NORTHWESTERN CONCORDIA PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3147 9156 3151 9190 3179 9181 3175 9153 TIME...MOT...LOC 2208Z 009DEG 3KT 3168 9165 EEC
Special weather statement, Aug 21, 5:09 PM CDT, 6 minutes before
MSZ054-062-212240- LINCOLN MS-COPIAH MS- 509 PM CDT THU AUG 21 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 509 PM CDT THU AUG 21 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES EAST OF WESSON AT 510 PM CDT...MOVING NORTH AT 10 MPH. PEOPLE IN SOUTH CENTRAL COPIAH AND NORTHEASTERN LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3180 9039 3180 9022 3167 9024 3167 9040 TIME...MOT...LOC 2210Z 177DEG 7KT 3171 9030 JA
Special weather statement, Aug 21, 5:13 PM CDT, 2 minutes before
MSZ049-212245- RANKIN MS- 513 PM CDT THU AUG 21 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 513 PM CDT THU AUG 21 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF BRANDON AT 513 PM CDT...MOVING NORTHEAST AT 5 MPH. PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3243 8995 3235 8974 3217 8986 3224 9002 TIME...MOT...LOC 2213Z 207DEG 3KT 3228 8994 JA
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 3:41 PM CDT | Special Weather Statement | JAN | Franklin | 59 min |
| Aug 21, 4:00 PM CDT | Special Weather Statement | JAN | Copiah | 60 min |
| Aug 21, 4:20 PM CDT | Special Weather Statement | JAN | Lincoln | 30 min |
| Aug 21, 4:36 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Aug 21, 4:41 PM CDT | Special Weather Statement | JAN | Lawrence | 29 min |
| Aug 21, 5:06 PM CDT | Special Weather Statement | JAN | Lawrence | 29 min |
| Aug 21, 5:09 PM CDT | Special Weather Statement | JAN | Copiah | 31 min |
| Aug 21, 5:13 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Aug 21, 5:19 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 26 min |
| Aug 21, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 31 min |
| Aug 21, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 30 min |
| Aug 21, 5:32 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Aug 21, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 44 min |
| Aug 21, 5:43 PM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Aug 21, 6:02 PM CDT | Special Weather Statement | JAN | Rankin | 33 min |
| Aug 21, 6:10 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 27 min |
| Aug 21, 6:13 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Aug 21, 6:18 PM CDT | Special Weather Statement | JAN | Lamar | 32 min |
| Aug 21, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 34 min |
| Aug 21, 6:42 PM CDT | Special Weather Statement | JAN | Smith | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.